# SDR CALA2017012000134

- Difficulty date: January 19, 2017
- Submitted: January 21, 2017
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 53,711 hours, 19,014 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WHEEL WELL UPPER VERTICAL PSI WEB WITH EVIDENCE OF AN APPROX 2" CRACK REQUIRES PERMANENT REPAIR. REPAIRED LT VERTICAL PSI WEB LBL25-LBL45 STA 663 REF SRM 57-10- 10 REPAIR3 ALT 2.
